zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On neutral impulsive stochastic integro-differential equations with infinite delays via fractional operators. (English) Zbl 1190.60045
Summary: We study the existence of mild solutions for a class of neutral impulsive stochastic integro-differential equations with infinite delays. We assume that the undelayed part generates an analytic resolvent operator and transform it into an integral equation. Sufficient conditions for the existence of solutions are derived by means of the Sadovskii fixed point theorem combined with theories of analytic resolvent operators. An example is given to illustrate the theory.
MSC:
60H10Stochastic ordinary differential equations
34K50Stochastic functional-differential equations
45R05Random integral equations
60H20Stochastic integral equations
References:
[1]Chang, Y.; Nieto, J. J.: Existence of solutions for impulsive neutral integro-differential inclusions with nonlocal initial conditions via fractional operators, Numer. funct. Anal. optim. 30, 227-244 (2009) · Zbl 1176.34096 · doi:10.1080/01630560902841146 · doi:http://www.informaworld.com/smpp/./content~db=all~content=a910367252
[2]K. Ezzinbi, Existence and regularity of solutions for neutral partial functional integrodifferential equations with infinite delay. Nonlinear Analysis: Hybrid Systems, in press (doi:10.1016/j.nahs.2009.07.006)
[3]Grimmer, R.; Pritchard, A. J.: Analytic resolvent operators for integral equations in a Banach space, J. differential equations 50, 234-259 (1983) · Zbl 0519.45011 · doi:10.1016/0022-0396(83)90076-1
[4]Grimmer, R.: Resolvent operators for integral equations in a Banach space, Trans. amer. Math. soc. 273, 333-349 (1982) · Zbl 0493.45015 · doi:10.2307/1999209
[5]Oka, H.: Integrated resolvent operators, J. integral equations 7, 19-232 (1995)
[6]Kumar, R. Ravi: Nonlocal Cauchy problem for analytic resolvent integrodifferential equations in Banach spaces, Appl. math. Comput. 204, 352-362 (2008)
[7]Wu, J.: Theory and applications of partial functional differential equations, (1996)
[8]Bao, H.; Cao, J.: Existence and uniqueness of solutions to neutral stochastic functional differential equations with infinite delay, Appl. math. Comput. 215, 1732-1743 (2009) · Zbl 1195.34123 · doi:10.1016/j.amc.2009.07.025
[9]L. Hu, Y. Ren, Existence results for impulsive neutral stochastic functional integro-differential equations with infinite delays, Acta Appl. Math., in press (doi:10.1007/s10440-009-9546-x)
[10]Jankovic, S.; Randjelović, J.; Jovanović, M.: Razumikhin-type exponential stability criteria of neutral stochastic functional differential equations, J. math. Anal. appl. 355, 811-820 (2009) · Zbl 1166.60040 · doi:10.1016/j.jmaa.2009.02.011
[11]Hale, J. K.; Lunel, S. M. V.: Introduction to functional differential equations, (1991)
[12]Kolmanovskii, V. B.; Myshkis, A.: Applied theory of functional differential equations, (1992)
[13]Benchohra, M.; Henderson, J.; Ntouyas, S. K.: Impulsive differential equations and inclusions, Impulsive differential equations and inclusions 2 (2006) · Zbl 1130.34003
[14]Jiao, J.; Yang, X.; Chen, L.; Cai, S.: Effect of delayed response in growth on the dynamics of a chemostat model with impulsive input, Chaos, solitons and fractals 42, 2280-2287 (2009) · Zbl 1198.34134 · doi:10.1016/j.chaos.2009.03.132
[15]Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[16]Luo, Z.; Nieto, J. J.: New results for the periodic boundary value problem for impulsive integro-differential equations, Nonlinear anal. 70, 2248-2260 (2009) · Zbl 1166.45002 · doi:10.1016/j.na.2008.03.004
[17]X. Meng, Z. Li, J.J. Nieto, Dynamic analysis of Michaelis–Menten chemostat-type competition models with time delay and pulse in a polluted environment, J. Math. Chem. 1–22, in press (doi:10.1007/s10910-009-9536-2)
[18]Nieto, J. J.; O’regan, D.: Variational approach to impulsive differential equations, Nonlinear anal. RWA 10, 680-690 (2009) · Zbl 1167.34318 · doi:10.1016/j.nonrwa.2007.10.022
[19]Nieto, J. J.; Rodriguez-Lopez, R.: Boundary value problems for a class of impulsive functional equations, Comput. math. Appl. 55, 2715-2731 (2008) · Zbl 1142.34362 · doi:10.1016/j.camwa.2007.10.019
[20]Nieto, J. J.; Rodriguez-Lopez, R.: New comparison results for impulsive integro-differential equations and applications, J. math. Anal. appl. 328, 1343-1368 (2007) · Zbl 1113.45007 · doi:10.1016/j.jmaa.2006.06.029
[21]Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[22]Zavalishchin, S. T.; Sesekin, A. N.: Dynamic impulse systems. Theory and applications, Mathematics and its applications 394 (1997) · Zbl 0880.46031
[23]Zhang, H.; Chen, L. S.; Nieto, J. J.: A delayed epidemic model with stage structure and pulses for management strategy, Nonlinear anal. RWA 9, 1714-1726 (2008) · Zbl 1154.34394 · doi:10.1016/j.nonrwa.2007.05.004
[24]Ren, Y.; Chen, L.: A note on the neutral stochastic functional differential equations with infinite delay and Poisson jumps in an abstract space, J. math. Phys. 50, 082704 (2009) · Zbl 1223.34110 · doi:10.1063/1.3202822
[25]Hale, J. K.; Kato, J.: Phase spaces for retarded equations with infinite delay, Funkcial. ekvac. 21, 11-41 (1978) · Zbl 0383.34055
[26]Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions, (1992) · Zbl 0761.60052
[27]Hernández, E.; Pierri, M.; Uniáo, G.: Existence results for a impulsive abstract partial differential equation with state-dependent delay, Comput. math. Appl. 52, 411-420 (2006) · Zbl 1153.35396 · doi:10.1016/j.camwa.2006.03.022
[28]Hino, Y.; Murakami, S.; Naito, T.: Functional–differential equations with infinite delay, Lecture notes in mathematics 1473 (1991) · Zbl 0732.34051
[29]Sadovskii, B. N.: On a fixed point principle, Funct. anal. Appl. 1, 71-74 (1967)
[30]C.M. Marle, Measures et Probabilités, Hermann, Paris, France, 1974